Volume 2018

Issue 1

Dynamics and stability of Hilfer-Hadamard type fractional pantograph equations with boundary conditions
D. Vivek, K. Kanagarajan, S. Harikrishnan
Volume 2018, Issue 1, Year 2018 Article ID jnaa-00387, Pages 1-13
Published: 16 February 2018

Dynamics and stability of Hilfer-Hadamard type fractional differential equations with boundary conditions
D. Vivek, K. Kanagarajan, S. Harikrishnan
Volume 2018, Issue 1, Year 2018 Article ID jnaa-00386, Pages 14-26
Published: 16 February 2018

Existence and uniqueness results for implicit differential equations with generalized fractional derivative
D. Vivek, K. Kanagarajan, S. Harikrishnan
Volume 2018, Issue 1, Year 2018 Article ID jnaa-00371, Pages 27-33
Published: 16 February 2018

Hybrid fixed point in CAT(0) spaces
Hemant Kumar Pathak, Ismat Beg
Volume 2018, Issue 1, Year 2018 Article ID jnaa-00367, Pages 34-47
Published: 16 February 2018

On Bifurcation of Periodic Solutions of Nonlinear Fourth Order Ordinary Differential Equation
Mudhir A. Abdul Hussain, Thaar H. Qaasim
Volume 2018, Issue 1, Year 2018 Article ID jnaa-00395, Pages 48-56
Published: 16 February 2018

Best Proximity Points of Contractive-type and Nonexpansive-type Mappings
R. Kavitha, S. Somasundaram
Volume 2018, Issue 1, Year 2018 Article ID jnaa-00376, Pages 57-63
Published: 16 February 2018